Alert archive / Idaho / Frost Advisories in 2011

Frost Advisory 2, NWS Pocatello, ID

June 3, 2011

NWS Pocatello, ID issued this frost advisory at Jun 3, 2011, 2:16 PM MDT. It took effect at Jun 4, 2011, 12:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2011, 2:16 PM MDT (20:16 UTC)
In effect from
Jun 4, 2011, 12:00 AM MDT
Expired
Jun 4, 2011, 8:00 AM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WWUS75 KPIH 032016
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
216 PM MDT FRI JUN 3 2011

IDZ017-020-021-041000-
/O.NEW.KPIH.FR.Y.0002.110604T0600Z-110604T1400Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
INL COMPLEX...BLACKFOOT
216 PM MDT FRI JUN 3 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
SATURDAY. 

* TEMPERATURES: 32 TO 36 DEGREES.

* LOCATIONS INCLUDE: BLACKFOOT...IDAHO FALLS...REXBURG... 
  RIGBY...INL COMPLEX 

* IMPACTS: ALTHOUGH TEMPERATURES WILL NOT DROP TO BELOW
  FREEZING...VEGETATION SENSITIVE TO TEMPERATURES IN THE LOW TO
  MID 30S MAY BE KILLED IF NOT COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
576 
WWUS75 KPIH 041023
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
423 AM MDT SAT JUN 4 2011

IDZ017-020-021-041400-
/O.CON.KPIH.FR.Y.0002.000000T0000Z-110604T1400Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
INL COMPLEX...BLACKFOOT
423 AM MDT SAT JUN 4 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* TEMPERATURES: 32 TO 36 DEGREES.

* LOCATIONS INCLUDE: BLACKFOOT...IDAHO FALLS...REXBURG... 
  RIGBY...INL COMPLEX

* IMPACTS: ALTHOUGH TEMPERATURES WILL NOT DROP TO BELOW 
  FREEZING...VEGETATION SENSITIVE TO TEMPERATURES IN THE LOW 
  TO MID 30S MAY BE KILLED IF NOT COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
361 
WWUS75 KPIH 041347
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
747 AM MDT SAT JUN 4 2011

IDZ017-020-021-041500-
/O.EXP.KPIH.FR.Y.0002.000000T0000Z-110604T1400Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
INL COMPLEX...BLACKFOOT
747 AM MDT SAT JUN 4 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

OVERNIGHT LOWS HAVE OCCURRED. THUS...THE FROST ADVISORY WILL
EXPIRE AT 8 AM MDT THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Jun 3, 2:30 AM MDT, 11 hours 46 minutes earlier.

Area forecast discussion, Jun 3, 2:30 AM MDT, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
230 AM MDT FRI JUN 3 2011

DISCUSSION...MUCH OF THE NEAR-TERM WILL BE DOMINATED BY A SHORT WAVE
RIDGE WITH WARM AND DRY CONDITIONS. EASTERN IDAHO WILL BE UNDER A
STEADY SOUTHERLY FLOW ALOFT OVER THE WEEKEND AND INTO MONDAY AS A
CUT-OFF LOW DROPS OFF THE CALIFORNIA COAST. THE PATTERN WILL CHANGE
AS THE UPPER LOW LIFTS ACROSS THE GREAT BASIN AND NORTHERN ROCKIES
ON MONDAY. THIS WILL BRING THE FIRST REAL CHANCE OF SHOWERS AND
ISOLATED THUNDERSTORMS TO THE REGION. GFS/ECMWF SHOWING SIMILAR
TRACKS OF THE UPPER LOW THROUGH TUESDAY. BY TUESDAY NIGHT...ANOTHER
UPPER LOW WILL DROP INTO THE PACIFIC NORTHWEST WITH THE COASTAL
STATES REMAINING UNDER THE INFLUENCE OF UPPER-LEVEL TROUGHING. THIS
SHOULD RESULT IN A SWING TO COOLER TEMPERATURES WITH INCREASING
CHANCES OF PRECIPITATION. ECMWF IS SLIGHTLY AHEAD OF THE GFS IN
TERMS OF TIMING OF THE UPPER LOW ON TUESDAY...BUT BOTH MODELS KEEP
EASTERN IDAHO UNDER THE INFLUENCE OF THIS LOW THROUGH THURSDAY. THE
00Z GEM DROPS THE LOW OVER WESTERN OREGON AND IS THE FURTHEST WEST
OF ALL MODELS IN THE TRACK OF THE LOW.  HINSBERGER
&&

.AVIATION...HIGH PRESSURE IS EXPECTED TO BRING VFR CONDITIONS AND
LIGHTER WINDS THROUGH THE WEEKEND.

VALLE
&&

.FIRE WEATHER...HIGH PRESSURE WILL BRING WARM AND DRY WEATHER FOR
THE WEEKEND. A RETURN TO COOL WET WEATHER IS EXPECTED MONDAY
AFTERNOON WHEN THE NEXT LOW PRESSURE SYSTEM ARRIVES.

VALLE
&&

HYDROLOGY...HIGHER FLOWS ARE EXPECTED IN AREA STREAMS AND RIVERS IN
RESPONSE TO THE WARMER TEMPERATURES AND HIGH-ELEVATION SNOWMELT
EXPECTED THIS WEEKEND. FLOOD WARNINGS CONTINUE FOR THE HENRYS FORK
NEAR REXBURG...THE SNAKE RIVER NEAR SHELLEY...THE SNAKE RIVER AT
BLACKFOOT...AND THE PORTNEUF RIVER AT POCATELLO.  HINSBERGER
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 9 AM MDT FRIDAY IDZ017-020-021.
&&
Hazardous weather outlook, Jun 3, 5:12 AM MDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
512 AM MDT FRI JUN 3 2011

IDZ017>019-022>025-031-032-041115-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
512 AM MDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS NEXT MONDAY AND
TUESDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ020-021-041115-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
512 AM MDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

FLOOD WARNINGS ARE IN EFFECT FOR THE SNAKE AND PORTNEUF RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING IS EXPECTED TO CONTINUE ALONG THE SNAKE AND PORTNEUF
RIVERS. THERE IS A CHANCE OF THUNDERSTORMS NEXT MONDAY AND
TUESDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:49 PM MDTAreal Flood AdvisoryPIHBannock, Bear Lake, Bingham, Bonneville, Caribou, Clark and 5 more17 days

Nearby

Frost Advisories in Idaho, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.